# SDR 2003FA0001069

- Difficulty date: October 9, 2003
- Submitted: October 13, 2003
- Operation: General aviation
- Aircraft: N353P
- Make and model: Beech 58
- Aircraft serial: TH1999
- Aircraft time: 938 hours
- Engine: Cont IO550*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 583800901
- Part serial: 11776
- Condition: Inoperative
- Location: Mlg
- Part time: 938 hours
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND ELECTRICALLY.  EXTENDED MANUALLY-3 GREEN.  AIRCRAFT LANDED AND TAXIED TO FBO WITHOUT INCIDENT. PLACED A/C ON JACKS AND RETRACTED GEAR-RETRACTED EXTREMELY SLOW. ON 2ND RETRACT MOTOR STARTED SMOKING. INSTALLED OVERHAULED MOTOR AND GEAR CYCLED WITHOUT FURTHER DEFECTS. NO EXTERNAL DAMAGE TO MOTOR. APPEARS TO BE INTERNAL FAILURE.
